Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My wife didn t want to continue her pregnancy, kindly suggest her

Hi this is Abdullah. My wife didn t want to continue her pregnancy . Our Dr advised her to take mifepristone and misoprostol. She did the same. Bleeding started and continue up to one week.After that bleeding stopped but after five days bleeding again started. Our Dr advised her to take regestrone tab for 3 days. After taking 3 dose in a single day bleeding stopped except a brownish minute spot on 5th day. No more bleeding now. What should we do now. Is pregnancy is terminated ?
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Homeopath 's  Response
Hello Abdullah;
welcome to HealthcareMagic
Usually after 5 days of bleeding after taking Mifepristone & Misoprostol abortion is complete but just in case you have doubts because there was bleeding in between it will be better if you get a Ultrasonography done of pelvis to rule out product of conception (retained pregnancy).Thanks
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor